MathSciNet Relay Station
MathSciNet bibliographic data
MR1125213 20H15
Deodhar, Vinay V. Duality in parabolic set up for questions in Kazhdan-Lusztig theory. J. Algebra 142 (1991), no. 1, 201–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement